- -

On Banach fixed point theorems for partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Banach fixed point theorems for partial metric spaces

Show full item record

Valero, O. (2005). On Banach fixed point theorems for partial metric spaces. Applied General Topology. 6(2):229-240. doi:10.4995/agt.2005.1957.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82636

Files in this item

Item Metadata

Title: On Banach fixed point theorems for partial metric spaces
Author:
Issued date:
Abstract:
[EN] In this paper we prove several generalizations of the Banach fixed point theorem for partial metric spaces (in the sense of O’Neill) given in, obtaining as a particular case of our results the Banach fixed point theorem ...[+]
Subjects: Dualistic partial metric , Partial metric , Complete , Quasi-metric , Fixed point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1957
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1957
Thanks:
The author acknowledges the support of the Spanish Ministry of Science and Technology, Plan Nacional I+D+I, and FEDER, grant BMF2003-02302.
Type: Artículo

This item appears in the following Collection(s)

Show full item record